DOI 10.1080/20565623.2026.2653792
Severe numbness of the mouth and tongue induced by piperacillin/tazobactam: a rare case report.
Аннотация
BACKGROUND
Severe oral and tongue numbness induced by piperacillin/tazobactam is extremely rare.
RESULTS
A 58-year-old man with bacterial pneumonia developed oral and tongue numbness, dyspnea, and pruritus approximately 4 minutes after intravenous infusion of piperacillin/tazobactam. Based on adverse drug reaction causality assessment, this event was identified as a previously unreported severe adverse drug reaction.
DISCUSSION: This case suggests that during clinical use of piperacillin/tazobactam, clinicians should remain vigilant for rare but severe adverse drug reactions even when skin testing is negative, and strengthen medication monitoring to ensure medication safety.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.